I’ve noticed my body twitching even if I take Cogentin to help. I also have noticed mouth movements which make it look like I am chewing gum even though my mouth is empty.
I read somewhere that this could be signs of tardive dyskinesia. Should I make an appointment with my doctor to discuss this?
I take 300mg Largactil, 80mg Latuda daily and 60mg of Fluanxol fortnightly.
Definitely talk to your doc!
Will do so. Thanks I didn’t want to come across as some sort of hypochondriac and waste his time.
I don’t think you would, it’s a very serious issue,
don’t mess around with td it’s horrible. i think you should see your doc asap.
Yes, @Prospero is right. The sooner you see your doctor the better. It’s quite serious.
I just realised I have an appointment scheduled for next Monday, or should I see him sooner?
I’d be so worried about it I’d see them as soon as I could, but if you can handle the worry, then a week’s probably not going to make much difference in reality.
It worries me, but if I were to make an earlier appointment, it won’t be with a doctor who knows my history. I see my pdoc next Monday and he’s the one who does my prescribing of all my psych meds. I think I’ll leave it and put up with the twitches until then if it won’t make too much difference.
We’re not pdocs Lionel, and can’t say if a week will make a big difference. Could you perhaps phone them and explain things , and ask for their advice?
I agree with Everhopeful it probably won’t make a big difference.
Yep ok. He’s not in his office tomorrow, but will phone first thing Wednesday.
Thanks for the advice!
Could you just phone and ask for advice anyway, even if the doctor isn’t in? If it’s serious , they will probably get you to see another pdoc. Don’t f*** with td.
I agree you shouldn’t postpone, take care of it today
I’ve seen people who have td it’s horrible, really.
Let us know what he said…
You should not pospoune … Tardive dyskinesia is too dificultad to deal so as early as you are your doctor is better
Hey did you call the doc? Let us know when you do.
You won’t come across as a hypochondriac! Your doctor wants to and needs to hear about the appearance of these kinds of symptoms.
Yes right away!!
I got hold of his nurse and she phoned his mobile. I am to increase the Cogentin to 4mg (2mg twice daily) until I see him next Monday. Hopefully this helps.